Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe headaches, diagnosed with migraines, on fluoxatine, ambien. Getting muscle spasms in different parts of body. Why ?

I have been suffering from severe headaches for years. Doctors diagnosed me with migraines and give me fluoxatine and ambien . Recently, I have been getting muscle spasms in different parts of my body...Example: Yesterday they were in my bicep area and today they have been all day in my chest . They are visible! I can see the muscle moving/twitching. Should I be concerned?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
You are taking two medicines - one for depression; another for sleep. I don't see anything fro migraine per se! May be it s tension headache?
Spasm is different parts of body has no relation to your 'migraine'!
Twitching often occurs normaly
It is better to be seen by your GP - get examined and have basic blood tests.

Take care
Good luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor